Publications Scientifiques

[ Article ] Kaposi’s Sarcoma Associated with Gastrointestinal Bleeding : A Rare Complication of Long-Term Corticosteroid Therapy.

Date de soumission: 08-01-2017
Année de Publication: 2015
Entité/Laboratoire Unité de Médécine Interne (UMI)
Document type : Article
Discipline(s) : Médécine Générale et interne
Titre Kaposi’s Sarcoma Associated with Gastrointestinal Bleeding : A Rare Complication of Long-Term Corticosteroid Therapy.
Auteurs AZON KOUANOU ANGÈLE [1], ZANNOU DJIMON MARCEL [2], AGBODANDE KOUESSI ANTHELME [3], ATTINSSOUNON COSSI ANGELO [4], DOVONOU ALBERT [5], PRUDENCIO RDTK [6], BAGLO TATIANA [7], HOUNGBE FABIEN [8],
Journal: Open Journal of Internal Medicine
Catégorie Journal: Internationale
Impact factor: 0
Volume Journal: 5
DOI: http://dx.doi.org/10.4236/ojim.2015.54011
Resume Corticosteroid therapy has revolutionized the treatment of many diseases in medicine. The most concerned diseases are chronic inflammatory diseases. Its use may be either short-term or long-term, thus generating several side effects, some of which are conventional and known, but others are rare, such as Kaposi’s sarcoma. We report here a particular clinical observation. Observation: This is a patient of 37 years, who consults in Internal Medicine for the treatment of mucocutaneous lesions, papular nodular, hyper pigmented, budding and disseminated appeared after six months of corticosteroid therapy. This treatment was introduced for the treatment of acoustic neurinoma. The patient is not diabetic or alcoholic and has a negative HIV status. The diagnosis of Kaposi’s sarcoma was made by histology of biopsied skin lesions which concluded for a regular proliferation without atypia spindle cell or mitosis. The lesions persisted over a month despite discontinuation of corticosteroid therapy. Treatment with Bleomycin was necessary. The outcome was favorable under treatment with progressive and complete disappearance of lesions after 15 treatments. Conclusion: The classical side effects of long-term corticosteroid are known, but Kaposi sarcoma complicating long-term corticosteroid is rare in the literature. It is vital that any long-term corticosteroid should be the subject of careful and regular monitoring.
Mots clés Kaposi Sarcoma, Long-Term Corticosteroid, Rare Adverse Effects
Pages 75 - 80
Fichier (PDF)

Publications par entité

  • Centre de Formation et de Recherche en matière de Population (CEFORP) (15)
  • Centre Interfacultaire de Formation et de Recherche en Environnement pour le Développement Durable (CIFRED) (18)
  • Chaire Internationale en Physique Mathématique et Applications (CIPMA-Chaire UNESCO) (16)
  • Ecole Nationale d'Administration et de Magistrature (ENAM) (44)
  • Ecole Nationle d'Economie Appliquée et de Management (72)
  • Ecole Normale Supérieure (23)
  • Ecole Polytechnique d'Abomey-Calavi (EPAC) (834)
  • Faculté de droit et de Science Politique (FADESP) (45)
  • Faculté des Lettres et Sciences Humaines (FLASH) (789)
  • Faculté des Sciences Agronomiques (1376)
  • Faculté des Sciences de la Santé (FSS) (1613)
  • Faculté des Sciences Economiques et de Gestion (FASEG) (136)
  • Faculté des Sciences et Techniques (FAST) (748)
  • Faculté des Sciences Humaines et Sociales (FASHS) (16)
  • Institut de Formation et de Recherche en Informatique (IFRI) (68)
  • Institut de Mathématiques et de Sciences Physiques (IMSP) (61)
  • Institut National de l'Eau (INE) (13)
  • INSTITUT NATIONAL DE LA JEUNESSE DE L’EDUCATION PHYSIQUE ET SPORT(INJEPS) (191)
  • Institut National des Métiers d'Art d'Archéologie et de la Culture (INMAAC) (4)
  • Institut Régional de Santé Publique (IRSP) (51)

Publications par sexe

  • Femme( 908 )
  • Homme (